welcome to HealthcareMagic
The problem in inhaling can be due to asthma;heart problem and even in case of tension and mental anxiety.If you are young and healthy you are having the inhaling probem due to mental anxiety as the other two are diseases where you will have many other symptoms associated.Please write in detail for better help and opinion.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am a 67 yr. old female with RA. I am having some lung breathing problems, shortness of breath, the last digit of my fingers on both hands filled with blood where they felt like they would burst open. I put them in a pale of very warm water. It has helped considerably. Is this a problem with my heart or what else could ite? Ms. wallace
My mother who is 58 yrs old, 5-5 120 lbs is having tightness in her chest, numbness in legs sometimes, and shortness of breath, she thinks she has a pinched nerve also. Her doctors said it could be a result of general anxiety, and she has been diagnosed with the early stages of osteoporosis and they suggested ischemia to her heart, lack of oxygen I gather. What tests can be done so that she can find out once and for all what it actually is? She had EKG tests, came back regular in terms of her not having a heart attack after she had an episode where she had to pull the car over and EMT had to come and take her to the hospital. She had blood tests, cholesterol is fine; EKG was fine; but they said she was experiencing signs of ischemia at the hospital, which from my research seems very serious, but only told her to take asperin, and xanax for the anxiety. Does anyone else have a take on these symptoms? Could the tightness, or heaviness in chest be related to a pinched nerve more than a heart disease, or build up in the artery? Any help or suggestions for tests would be appreciated.
I have a leg ache on my right side that goes up and down from the hip. I had MRI and it was determined that I may have a slight blockage that causes the pain. Could it be Factor 5 lite as this is in our family...(my brother, niece and maybe more). Please give some opinions. Changed my mind....I do not need the answer as it is going to cost me ...and I do not have money. Thanks anyway.
Hi I have been tested negative for thyroid & liver problems & arthritis. However I am unwell at least for sometime every day and have the following symptoms. Slight arrythmia, heat intolerance, even when it isn t hot at all I can heat up a lot, when i drink even cold drinks I heat up. Breathlessness, anxiety, irritability, fatigue, trembling hands, muscle weakness, depression, concentration difficulties, even when I eat a lot I don t put on weight. I have difficulty getting back to sleep when I wake up at night, pains/aches in joints and hands, mood swings, forgetfullness, body odour problems. When I twist the upper part of my body, where my thyroid is it feels like something is grinding and it blocks my airways a bit making it difficult to breathe. I take no medications apart from a ventolin inhaler. I have been diagnosed with adhd, tourette syndrome & depression. It really appears to me to be a thyroid problem but the tests have always been negative
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
hello doctor i am a 20 yr old male with high cpk levels i am haven exteme anxiety due to reading that it can be my heart the dr said im going to see a bone dr i guees for artherties im scared its not that and its something more serious.. am i ok i dont wana die
I have been having neck pain and it radiates into my back like a muscle soreness. Also it makes me feel heavy headed. I do have some sinus stuff and my ears pop like they would be stopped up. also im on mess for anxiety. Not sure which is causing the head problems. It seems worse if I look at something close then focus on something far... I was thinking maybe some kind of vertigo
Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...